# SDR CA980506008

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: A24P170J
- Condition: Misrouted
- Location: Dc System
- Part time: 3,919 hours
- Component: Raythn, 1293800161
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) IN REFERENCE TO ELECTRICAL LOAD DISTRIBUTION, DC POWER LEFT WIRING DIAGRAM MANUAL ATA 24-61-02, WIRE NR A2-4-P170-J WAS CONNECTED TO TERMINAL NR 5 INSTEAD OF TERMINAL NR 1.  IN THIS SITUATION THE LEFT GENERATOR WAS HARD TO COME ON LINE AFTER ENGINE START.  THIS OCCURRED ONLY AFTER A BATTERY START WITHOUT GROUND POWER.
